Toka Diagana, "Fractional powers of hyponormal operators of Putnam type", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 180286, 8 pages, 2005. https://doi.org/10.1155/IJMMS.2005.1925
Fractional powers of hyponormal operators of Putnam type
We are concerned with fractional powers of the so-called hyponormal operators of Putnam type. Under some suitable assumptions it is shown that if , are closed hyponormal linear operators of Putnam type acting on a complex Hilbert space , then for each . As an application, a large class of the Schrödinger's operator with a complex potential is considered.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.